Francesco Della Pietra
Title
Cited by
Cited by
Year
Sharp bounds for the first eigenvalue and the torsional rigidity related to some anisotropic operators
F Della Pietra, N Gavitone
Mathematische Nachrichten 287 (2-3), 194-209, 2014
312014
Faber-Krahn inequality for anisotropic eigenvalue problems with Robin boundary conditions
F Della Pietra, N Gavitone
Potential Analysis 41 (4), 1147-1166, 2014
222014
Anisotropic elliptic problems involving Hardy-type potentials
FD Pietra, N Gavitone
Journal of Mathematical Analysis and Applications 397, 800-813, 2013
182013
Upper bounds for the eigenvalues of Hessian equations
F Della Pietra, N Gavitone
Annali di Matematica Pura e Applicata 193 (3), 923-938, 2014
172014
Symmetrization for Neumann Anisotropic Problems and Related Questions
F Della Pietra, N Gavitone
Advanced Nonlinear Studies 12 (2), 219-235, 2012
172012
Anisotropic elliptic equations with general growth in the gradient and Hardy-type potentials
F Della Pietra, N Gavitone
Journal of differential equations 255, 3788–3810, 2013
152013
Relative isoperimetric inequality in the plane: the anisotropic case
F Della Pietra, N Gavitone
Journal of Convex Analysis 20 (1), 157-180, 2013
152013
Existence results for non-uniformly elliptic equations with general growth in the gradient
F Della Pietra
Differential and Integral Equations 21 (9-10), 821-836, 2008
152008
Symmetrization with respect to the anisotropic perimeter and applications
F Della Pietra, N Gavitone
Mathematische Annalen 363 (3-4), 953-971, 2015
102015
On functionals involving the torsional rigidity related to some classes of nonlinear operators
F Della Pietra, N Gavitone, SGL Bianco
Journal of Differential Equations 265 (12), 6424-6442, 2018
92018
On the second Dirichlet eigenvalue of some nonlinear anisotropic elliptic operators
F Della Pietra, N Gavitone, G Piscitelli
Bulletin des Sciences Mathématiques 155, 10-32, 2019
82019
Blow-up solutions for some nonlinear elliptic equations involving a Finsler-Laplacian
F Della Pietra, G di Blasio
Publicacions Matemàtiques, 2015
82015
Symmetry breaking in a constrained Cheeger type isoperimetric inequality
B Brandolini, F Della Pietra, C Nitsch, C Trombetti
ESAIM Control Optim. Calc.Var. 21 (2), 359-371, 2015
82015
Sharp estimates on the first Dirichlet eigenvalue of nonlinear elliptic operators via maximum principle
F Della Pietra, G Di Blasio, N Gavitone
Advances in Nonlinear Analysis 9 (1), 278-291, 2018
72018
A sharp weighted anisotropic Poincaré inequality for convex domains
F Della Pietra, N Gavitone, G Piscitelli
Comptes Rendus Mathematique 355 (7), 748-752, 2017
72017
Existence results for nonlinear elliptic problems with unbounded coefficients
F Della Pietra, G di Blasio
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 72-87, 2009
72009
Existence and comparison results for non-uniformly parabolic problems
F Della Pietra, G Di Blasio
Mediterranean journal of mathematics 7 (3), 323-340, 2010
62010
Comparison, existence and regularity results for a class of non-uniformly elliptic equations
F Della Pietra, G di Blasio
Differ. Equ. Appl 2, 79-103, 2010
62010
Anisotropic Hardy inequalities
F Della Pietra, G di Blasio, N Gavitone
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (3 …, 2018
52018
Stability results for some fully nonlinear eigenvalue estimates
F Della Pietra, N Gavitone
Communications in Contemporary Mathematics 16 (5), 1350039, 2014
52014
The system can't perform the operation now. Try again later.
Articles 1–20